Open Access
Translator Disclaimer
1996 Invariance d’un convexe fermé par un semi-groupe associé à une forme non-linéaire
Louise Barthélemy
Abstr. Appl. Anal. 1(3): 237-262 (1996). DOI: 10.1155/S1085337596000127

Abstract

The invariance of a closed and convex set under a semigroup S(t) associated with a nonlinear form is investigated. Other properties of increase and domination of the semigroup S(t) are also derived. Examples are also given to demonstrate the power of the theoretical results.

Citation

Download Citation

Louise Barthélemy. "Invariance d’un convexe fermé par un semi-groupe associé à une forme non-linéaire." Abstr. Appl. Anal. 1 (3) 237 - 262, 1996. https://doi.org/10.1155/S1085337596000127

Information

Published: 1996
First available in Project Euclid: 7 April 2003

zbMATH: 0945.47041
MathSciNet: MR1485575
Digital Object Identifier: 10.1155/S1085337596000127

Subjects:
Primary: 47H20

Keywords: Hilbert space , invariance of closed and convex sets , semigroups associated with nonlinear forms

Rights: Copyright © 1996 Hindawi

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.1 • No. 3 • 1996
Back to Top